Lip "Dermatitis" for 3 mths. Adverse reaction Galderma Restylane Silk extreme swelling.Dermatologist says out of options!(photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Reaction to silk
I would consult with an Infectious Disease expert regarding possible persistent viral flare. You may need to go onto a trial of suppressive dosing with an anti-viral to see if that impacts your symptoms.
Lisa Vuich, MD
Dermatitis for 3 months...
Based on what you're saying, it doesn't look like your treating physician has made an attempt to dissolve the product. I think this is the first line of defense when an adverse reaction occurs. If your were my patient, I would go back and consider having hyaluronidase injected until the physician feels the product is gone.
Best wishes, Dr. ALDO
You might also like...
Persistent lip swelling after Silk
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.